# SDR FDEA201301120086

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 27,125 hours, 14,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT MID 1 AND MID 2 MAIN CARGO SMOKE WARNING.  RETURNED TO DEPARTURE.  DETECTOR 7WU, MID 2 DETECTOR 11WU, MID 1 DETECTOR CONTROL UNIT AND MID 2   DETECTOR CONTROL UNIT IAW TSM 26-19-00 AND REF 26-19-12-04. R & R 4WU, 8WU AND 12WU MAIN DECK SMOKE DETC REF M/M26-19-12 ALSO REPLACED THE FILTERS IN SAME LOCATION  MM REF 26-19-13.  AFTER REMOVAL AND INSTALLATION OF ALL COMPONENTS, PERFORMED REQUIRED TESTS IAW MM REF 26-19-34-04 AND 26-19-12-04.  ALL TESTS PASSED SATISFACTORILY.  ADDITIONALLY,  PERFORMED WC 32X0302 MAIN DECK SMOKE DETECTOR OPS CHECK WITH NO FAILURES.  ACFT OK, RETURN TO SERVICE.
